# SDR CA130422008

- Difficulty date: April 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,970 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: MS21042
- Condition: Broken
- Location: Horizontal Stab
- Part time: 105 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STABILIZER ATTACHMENT BRACKETS, PN C2-TP-160, DURING A ROUTINE 100 HR INSPECTION, IT WAS FOUND THAT THE RT STABILIZER ATTACHMENT BRACKET C2-TP-160 HAD 2 OF THE 3 ATTACHMENT BOLTS, PN NAS144-14, NUTS MS21042 WERE SPLIT IN HALF AND RESTED BELOW THE ATTACHMENT BOLTS.  THIS ACFT STABILIZER WAS PREVIOUSLY REMOVED IN ORDER TO CARRY OUT SB 2/47, REV E AND WAS REINSTALLED WITH NEW HARDWARE.  IN REVIEW OF THIS FAILURE, IT WAS DETERMINED THAT THE BROKEN NUTS, PN MS21042 WERE INFERIOR, POSSIBLY BAD BATCH.  AS A PRECAUTION MEASURE THIS STABILIZER WAS REMOVED AND AD CF-1991-42-R1 AND THE S/B 47, REV E WAS CARRIED OUT AND INSPECTED, THEN NEW HARDWARE USED, NUTS PN MS21044NS INSTEAD OF MS21042.  THERE WAS AN AMO FINDING GENERATED AS A RESULT OF THIS ISSUE AND FORWARDED TO TECH SUPPORT DEPARTMENT FOR THEIR INVESTIGATION.
